# SDR SIMA20130915001

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 34,451 hours, 31,692 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED THEY WERE UNABLE TO ROTATE ON TAKEOFF ROLL WITH YOKE FULL AFT. HIGH SPEED ABORT PERFORMED.  THE ACFT WAS REMOVED FROM SERVICE.  ELEVATOR DEFLECTION CHECK COMPLIED WITH IAW 27-31-00 ALSO OPS CHECK OF AURAL WARNING UNIT IAW AMM 31-51-00.  ELEVATOR DEFLECTION CHECKED GOOD IAW AMM 27-31-00.  THE ACFT WAS RETURNED TO SERVICE.
